# SDR ASAA2017013019604

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,658 hours, 1,208 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 17664
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,658 hours, 1,208 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC: NG-36WC-00001 FOUND HIGH STAGE VALVE BAD.  ACFT GROUNDED. REMOVED AND REPLACED NR 2 ENGINE HIGH STAGE VALVE IAW AMM 36-11-06-000-801 AND 36-11-06-400-801. LEAK CHECKED GOOD. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00. OPS TESTED GOOD.
